RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 4, Pages 399–406 (Mi izv3939)  

On the multiple non-linear correlation equations

A. Mitropolsky


Full text: PDF file (537 kB)

Bibliographic databases:
Received: 15.02.1939

Citation: A. Mitropolsky, “On the multiple non-linear correlation equations”, Izv. Akad. Nauk SSSR Ser. Mat., 3:4 (1939), 399–406

Citation in format AMSBIB
\Bibitem{Mit39}
\by A.~Mitropolsky
\paper On the multiple non-linear correlation equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 4
\pages 399--406
\mathnet{http://mi.mathnet.ru/izv3939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2063}
\zmath{https://zbmath.org/?q=an:0024.16104|65.0605.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv3939
  • http://mi.mathnet.ru/eng/izv/v3/i4/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:187
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019